# SDR PIDA20050200

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,350 hours, 44,353 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 1062038122
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT LEVELING OFF 300 FEET ABOVE SELECTED MCP ALTITUDE.  REPLACED MODE SELECT PANEL PER MM 22-11-00.  OPS CHECKS OK.
